ISSN:
 1930-5346

eISSN:
 1930-5338

All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

November 2011 , Volume 5 , Issue 4

Select all articles

Export/Reference:

Error bounds for repeat-accumulate codes decoded via linear programming
Idan Goldenberg and David Burshtein
2011, 5(4): 555-570 doi: 10.3934/amc.2011.5.555 +[Abstract](880) +[PDF](251.4KB)
Codes over $\mathbb{Z}_{2^k}$, Gray map and self-dual codes
Steven T. Dougherty and Cristina Fernández-Córdoba
2011, 5(4): 571-588 doi: 10.3934/amc.2011.5.571 +[Abstract](1462) +[PDF](409.3KB)
The merit factor of binary arrays derived from the quadratic character
Kai-Uwe Schmidt
2011, 5(4): 589-607 doi: 10.3934/amc.2011.5.589 +[Abstract](833) +[PDF](482.9KB)
On the number of bent functions from iterative constructions: lower bounds and hypotheses
Natalia Tokareva
2011, 5(4): 609-621 doi: 10.3934/amc.2011.5.609 +[Abstract](902) +[PDF](403.3KB)
Explicit formulas for real hyperelliptic curves of genus 2 in affine representation
Stefan Erickson, Michael J. Jacobson, Jr. and Andreas Stein
2011, 5(4): 623-666 doi: 10.3934/amc.2011.5.623 +[Abstract](1181) +[PDF](562.2KB)
Fast multi-sequence shift-register synthesis with the Euclidean algorithm
Alexander Zeh and Antonia Wachter
2011, 5(4): 667-680 doi: 10.3934/amc.2011.5.667 +[Abstract](1183) +[PDF](524.4KB)
All binary linear codes of lengths up to 18 or redundancy up to 10 are normal
Tsonka Baicheva
2011, 5(4): 681-686 doi: 10.3934/amc.2011.5.681 +[Abstract](794) +[PDF](279.6KB)

2017  Impact Factor: 0.564

Editors

Referees

Librarians

Email Alert

[Back to Top]